Article citationsMore>>

G. Jumarie, “Probability Calculus of Fractional Order and Fractional Taylor’s Series and Application to FekkerPlanck Equation and Information of Non-Random Equations,” Chaos, Solitons & Fractals, Vol. 40, No. 3, 2009, pp. 1428-1448. doi:10.1016/j.chaos.2007.09.028

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.